Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

July 28, 2012Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2012, 3:30 PM EDT for Warren County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 3:30 PM EDT (19:30 UTC)
Expired
Jul 28, 2012, 4:30 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

County Warren County, NJ

The radar

The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WWUS81 KPHI 281930
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SAT JUL 28 2012

NJZ001-007-008-PAZ055-062-282030-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
330 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONROE... 
MORRIS...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF EASTON...MOVING 
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR COLUMBIA... 
DELAWARE WATER GAP AROUND 345 PM...HOPE...HIDDEN LAKE AROUND 400 
PM...BLAIRSTOWN...GREAT MEADOWS AROUND 415 PM...ALLAMUCHY AND 
ALLAMUCHY-PANTHER VALLEY AROUND 430 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.

LAT...LON 4082 7459 4075 7484 4079 7489 4072 7497
      4068 7513 4098 7532 4109 7503 4109 7502
      4111 7498 4121 7476

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 12:47 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 28, 12:47 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A WEAKENING COLD FRONT ACROSS THE FORECAST AREA WILL CONTINUE TO
SAG SLOWLY SOUTHEAST TODAY. A WEAK HIGH PRESSURE SYSTEM WILL MOVE
INTO THE REGION TONIGHT AND SUNDAY FROM NEW ENGLAND AND LINGER ON
MONDAY. A WARM FRONT WILL MOVE NORTHEAST AND PASS THROUGH THE
FORECAST AREA LATER TUESDAY INTO WEDNESDAY. A WEAKENING COLD FRONT
WILL TRY TO MOVE THROUGH THE AREA ON THURSDAY WITH ANOTHER
REINFORCING COLD FRONT APPROACHING ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CONTINUES TO SAG TO OUR SOUTH AND SHOULD BE SOUTH OF
DELMARVA BY EARLY AFTERNOON SUPPORTED BY AN APPROACHING MID-LEVEL
SHORTWAVE. AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN PLACE AS THE
FRONT STALLS TO OUR SOUTH LATER THIS MORNING AND A WAVE OF LOW
PRESSURE FORM ALONG THE FRONT AND RIDES TO THE EAST TODAY.

SHOWER AND THUNDERSTORM ACTIVITY HAS INCREASED ACROSS THE AREA
THIS AFTERNOON. THESE STORMS ARE DEVELOPING ALONG THE FRONTAL
BOUNDARY AND SEEM TO BE MOVING EAST NORTHEAST AT A DECENT CLIP.
WE HAVE INCREASED POPS TO LIKELY ACROSS NORTHERN TO CENTRAL NJ AND
BACK INTO EASTERN PA TO REFLECT THE CURRENT ACTIVITY. EXPECT
ADDITIONAL STORMS TO CONTINUE TO POP UP THROUGH THE REST OF THIS
AFTERNOON.

DIABATIC HEATING DURING THE LATE MORNING AND AFTERNOON HOURS ALLOWS
THE ATMOSPHERE TO BECOME UNSTABLE AHEAD OF THE APPROACHING SHORTWAVE
ALOFT. WITH A FAST MID-LEVEL FLOW IN PLACE PROVIDING NEARLY 30 KNOTS
OF 0-6KM SHEAR, CAPES AROUND 2000J/KG, L.I.S AROUND -4C AND DECREASING
500MB HEIGHTS, THIS IS A GOOD COMBINATION FOR MORE ORGANIZED
CONVECTION TO FIRE UP IN. NOT LOOKING FOR WIDESPREAD SEVERE
CONVECTION THIS AFTERNOON AND EVENING, BUT GIVEN THE MOIST
LOW-LEVELS AND AMPLE INSTABILITY THERE COULD BE POCKETS OF GUSTY
WINDS AND TORRENTIAL RAINS WITH ANY OF THE STORMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
A CONTINUATION OF THE STORMS FROM THE AFTERNOON WILL MOVE DOWN INTO
THE PHILADELPHIA METRO AREA IN THE EARLY EVENING TIME FRAME. STILL
HAVE A CHANCE TO SEE STRONG TO POSSIBLY SEVERE STORMS AIDED BY THE
INTENSE LIFTING WITH THE SHORTWAVE PASSAGE AND PLENTY OF SURFACE
INSTABILITY TO WORK WITH. THE SHORTWAVE WILL LIFT TOWARDS THE
NORTHEAST SHORTLY AFTER MIDNIGHT AS SURFACE HIGH PRESSURE BEGINS TO
NOSE IN FROM THE WEST AND SHOULD PUT AN END TO MOST, IF NOT ALL OF
THE CONVECTION IN THE NORTHWESTERN PORTION OF OUR CWA. AS FOR THE
EASTERN SIDE OF THE CWA, THE STALLED FRONT TO THE SOUTH AND ANOTHER
SURFACE WAVE WILL LIFT TOWARDS THE NORTHEAST LATE TONIGHT KEEPING
THE UNSETTLED WEATHER AROUND.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID-LEVEL SHORT WAVE AND SURFACE LOW ARE FORECAST TO PUSH OFF THE
COAST ON SUNDAY. THE ASSOCIATED FRONT SHOULD MEANDER SOUTH OF US
SUNDAY NIGHT THROUGH TUESDAY. WEAK SURFACE HIGH PRESSURE SHOULD NOSE
ITSELF INTO THE AREA FOR MONDAY.

THE WARM FRONT SOUTH OF US IS FORECAST TOP MOVE BACK INTO THE CWA
TUESDAY NIGHT AND HANG AROUND UNTIL SOME TIME ON THURSDAY BEFORE
MOVING OFF THE COAST ON FRIDAY.

THAT SAID, THERE AREN'T TOO MANY PERIODS IN THIS LONG TERM FORECAST
THAT ARE DRY. WE'LL GO WITH SLIGHT CHANCE POPS SUNDAY AND MONDAY AND
BUMP THINGS UP TO CHANCE ON TUESDAY THROUGH THURSDAY. BACK TO SLIGHT
CHANCE ON FRIDAY.

THE TROFFING ACROSS THE EASTERN HALF OF THE U.S. WILL HELP TO KEEP
TEMPERATURES COOLER THAN THEY'VE BEEN. LOOKS LIKE THE REGION WILL
SEE NEAR NORMAL TEMPERATURES SUNDAY THROUGH WEDNESDAY, SLIGHTLY
ABOVE NORMAL ON THURSDAY, THEN NEAR NORMAL ON FRIDAY. A COMBO OF
HPC GRIDS AND GFS MOS LOOKS SLIGHTLY BETTER THAN THE LOWER ECMWF
MOS FOR BOTH MIN AND MAX TEMPS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

PRIMARILY A VFR FORECAST FOR TODAY. LOW CEILINGS AND VISIBILITIES
HAVE CLEARED OUT THIS MORNING AND SKIES SHOULD SCATTER OUT A BIT
MORE. A SURFACE COLD FRONT WILL CONTINUE TO SAG SOUTH THROUGH THE
REGION AND BE SITTING JUST SOUTH OF DELMARVA BY EARLY THIS
AFTERNOON. A WAVE OF LOW PRESSURE WILL FORM ALONG THE BOUNDARY AND
MOVE TOWARDS THE EAST DURING THE AFTERNOON HOURS. THIS WILL MAKE
IT TRICKY WITH THE WINDS TODAY DEPENDING ON WHERE THE ACTUAL LOW
PASSAGE IS BUT WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 8 KNOTS.
A TREND MORE TOWARDS THE EAST- NORTHEAST BY TOMORROW IS EXPECTED
AS THE LOW MOVES OFF THE COAST TO THE SOUTH OF OUR TERMINALS.

AS FOR CONVECTION, WE HAVE A MUCH BETTER CHANCE AT SEEING WIDESPREAD
THUNDERSTORMS DURING THE LATE AFTERNOON HOURS TODAY...WHEN COMPARED
TO FRIDAY. THERE IS STILL PLENTY OF LOW-LEVEL MOISTURE AROUND FOR
THE STORMS FEED OFF OF AND WITH THE LOW PASSING BY, THIS WILL BE THE
TRIGGER NEEDED TO GET THE STORMS GOING. WE MAINTAIN THE PROB30 THUNDER
TIMING IN THE TAFS AND WILL MAKE SUBSEQUENT CHANGES OVER THE NEXT
COUPLE OF TAF CYCLES. ONCE THE STORMS MOVE OUT BY LATE TONIGHT WE
COULD SEE A DECREASE IN VSBYS AND CIGS WITH EVEN MORE LOW-LEVEL
MOISTURE DEPOSITED NEAR THE TERMINALS.

OUTLOOK...
SUNDAY INTO MONDAY NIGHT...PREVAILING VFR CONDITIONS EXPECTED.
ISOLATED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON.

TUESDAY INTO WEDNESDAY...MOSTLY VFR, BUT INCREASING POCKETS OF MVFR
AND POSSIBLY BRIEF IFR AS MORE NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED.

&&

.MARINE...
SUB-ADVISORY CONDITIONS WILL PERSIST TODAY AND TONIGHT ACROSS OUR
WATERS. WINDS WILL GENERALLY BE OUT OF THE EAST AS A WAVE OF
PRESSURE FORMS ALONG A STALLING FRONTAL BOUNDARY TO THE SOUTH OF OUR
WATERS. THE PRESSURE GRADIENT IS NOT ALL THAT TIGHT SO WINDS WILL BE
AROUND 10 KNOTS TODAY AND TONIGHT...SEAS WILL BE AROUND 3 FEET.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGHOUT THE OUTLOOK PERIOD.
WEAK HIGH PRESSURE IS FORECAST TO NOSE ITS WAY SOUTHWARD FROM NEW
ENGLAND EARLY IN THE OUTLOOK PERIOD. LATER ON TUESDAY INTO
WEDNESDAY, THE SOUTHWEST RETURN FLOW SHOULD INCREASE ACROSS THE
MARINE WATERS. WIND SPEEDS AND GUSTS COULD COME CLOSER TO SMALL
CRAFT ADVISORY CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/HEAVENER/KRUZDLO/MEOLA
NEAR TERM...HEAVENER/KLINE/MEOLA
SHORT TERM...HEAVENER
LONG TERM...KRUZDLO
AVIATION...HEAVENER/KRUZDLO/MEOLA
MARINE...HEAVENER/KRUZDLO
RIP CURRENTS...
Hazardous weather outlook, Jul 28, 1:57 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-291800-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
157 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-291800-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
157 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-291800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
157 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 2:48 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT SAT JUL 28 2012

NJZ013-019-020-027-PAZ069-281945-
BUCKS PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
248 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...
BURLINGTON...MONMOUTH AND OCEAN COUNTIES...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES EAST OF CAMDEN...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR PEMBERTON HEIGHTS...LEISURETOWNE AROUND
300 PM...WRIGHTSTOWN...GEORGETOWN AROUND 315 PM...BROWNS MILLS...
PRESIDENTIAL LAKES AROUND 330 PM...COUNTRY LAKE ESTATES AND CEDAR
GLEN LAKES AROUND 345 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3979 7483 3979 7485 4014 7495 4017 7473
      4015 7472 4017 7471 4018 7468 4014 7462
      4014 7459 4019 7461 4018 7459 4020 7456
      4023 7438 3983 7430

HAYES
Special weather statement, Jul 28, 2:57 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT SAT JUL 28 2012

NJZ017>019-PAZ071-282000-
CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
257 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...GLOUCESTER
AND PHILADELPHIA COUNTIES...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF CAMDEN...MOVING NORTHEAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR MAPLE SHADE...CHERRY HILL
AROUND 315 PM...MOORESTOWN-LENOLA...MOUNT LAUREL AROUND 330 PM...
RIVERSIDE...EDGEWATER PARK AROUND 345 PM...WESTAMPTON AND LUMBERTON
AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3977 7511 3994 7520 4007 7492 4008 7487
      4011 7484 4013 7480 4013 7476 3990 7462

HAYES
Special weather statement, Jul 28, 3:09 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT SAT JUL 28 2012

NJZ020-022-025>027-282015-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
309 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF ATLANTIC CITY...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR PORT REPUBLIC...
WADING RIVER AROUND 315 PM...MYSTIC ISLAND...NEW GRETNA AROUND 330
PM...TUCKERTON...BASS RIVER STATE FOREST AROUND 345 PM...BEACH HAVEN
AROUND 400 PM...NORTH BEACH HAVEN AND SHIP BOTTOM AROUND 415 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3969 7413 3955 7423 3950 7429 3945 7430
      3938 7457 3955 7467 3975 7418 3974 7415
      3972 7415 3974 7414 3976 7415 3978 7412
      3974 7410

HAYES
Special weather statement, Jul 28, 3:12 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT SAT JUL 28 2012

DEZ001-MDZ008-282015-
CECIL MD-NEW CASTLE DE-
312 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT CECIL AND NEW CASTLE COUNTIES...

AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR CHARLESTOWN AROUND 345 PM...
HOLLYWOOD BEACH...CAYOTS AROUND 400 PM...CHESAPEAKE CITY AND
BRANTWOOD AROUND 415 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3967 7569 3941 7561 3937 7598 3938 7600
      3938 7605 3940 7605 3943 7600 3946 7602
      3952 7599 3954 7603 3954 7606 3956 7609

HAYES
Special weather statement, Jul 28, 3:22 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT SAT JUL 28 2012

NJZ008-282015-
MORRIS NJ-
322 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL AFFECT MORRIS COUNTY...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF PATERSON TO 10 MILES WEST OF PATERSON TO 3 MILES NORTH OF
MORRISTOWN...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
MORRIS PLAINS...PEQUANNOCK TOWNSHIP AROUND 330 PM...RIVERDALE...
LINCOLN PARK AROUND 345 PM...FLORHAM PARK AND EAST HANOVER AROUND 400
PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 4090 7433 4087 7432 4082 7432 4080 7436
      4077 7437 4083 7463 4099 7444 4105 7447
      4106 7446 4102 7438 4100 7429 4090 7427

HAYES
Special weather statement, Jul 28, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SAT JUL 28 2012

NJZ001-007-008-PAZ055-062-282030-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
330 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONROE...
MORRIS...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF EASTON...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR COLUMBIA...
DELAWARE WATER GAP AROUND 345 PM...HOPE...HIDDEN LAKE AROUND 400
PM...BLAIRSTOWN...GREAT MEADOWS AROUND 415 PM...ALLAMUCHY AND
ALLAMUCHY-PANTHER VALLEY AROUND 430 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.

LAT...LON 4082 7459 4075 7484 4079 7489 4072 7497
      4068 7513 4098 7532 4109 7503 4109 7502
      4111 7498 4121 7476

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:45 AM EDTSpecial Weather StatementPHIBurlington, Camden90 min
Jul 28, 11:47 AM EDTSpecial Weather StatementPHIMonmouth58 min
Jul 28, 12:21 PM EDTSpecial Weather StatementPHIMercer39 min
Jul 28, 12:30 PM EDTSpecial Weather StatementPHIOcean60 min
Jul 28, 12:43 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean44 min
Jul 28, 12:47 PM EDTSpecial Weather StatementPHICumberland58 min
Jul 28, 12:50 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean55 min
Jul 28, 12:55 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset48 min
Jul 28, 1:02 PM EDTSpecial Marine WarningPHI58 min
Jul 28, 1:09 PM EDTSpecial Weather StatementPHISussex66 min
Jul 28, 1:20 PM EDTSpecial Weather StatementPHIOcean55 min
Jul 28, 1:26 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 28, 1:28 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 1:36 PM EDTSpecial Weather StatementPHISussex54 min
Jul 28, 1:41 PM EDTSpecial Weather StatementPHIMonmouth64 min
Jul 28, 1:52 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 28, 2:03 PM EDTSpecial Weather StatementPHISussex57 min
Jul 28, 2:08 PM EDTSpecial Weather StatementPHISussex67 min
Jul 28, 2:13 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 28, 2:13 PM EDTSpecial Weather StatementPHICape May62 min
Jul 28, 2:18 PM EDTAreal Flood AdvisoryPHIBurlington, Camden3 hr
Jul 28, 2:26 PM EDTSpecial Weather StatementPHIMorris64 min
Jul 28, 2:28 PM EDTSpecial Marine WarningPHI42 min
Jul 28, 2:37 PM EDTSpecial Marine WarningPHI53 min
Jul 28, 2:48 PM EDTSpecial Weather StatementPHIBurlington57 min
Jul 28, 2:57 PM EDTSpecial Weather StatementPHICamden63 min
Jul 28, 3:09 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 28, 3:22 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 28, 3:33 PM EDTAreal Flood AdvisoryPHIWarren81 min
Jul 28, 4:13 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 4:20 PM EDTSpecial Weather StatementPHIWarren55 min
Jul 28, 4:31 PM EDTSpecial Weather StatementPHIAtlantic59 min
Jul 28, 4:47 PM EDTFlash Flood WarningPHIWarren4 hr
Jul 28, 4:57 PM EDTSpecial Weather StatementPHIBurlington63 min
Jul 28, 5:04 PM EDTSpecial Weather StatementPHISomerset56 min
Jul 28, 5:06 PM EDTSpecial Weather StatementPHICamden54 min
Jul 28, 5:08 PM EDTSpecial Marine WarningPHI67 min
Jul 28, 5:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean38 min
Jul 28, 5:28 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren3 hr
Jul 28, 5:32 PM EDTAreal Flood AdvisoryPHIAtlantic3 hr
Jul 28, 5:52 PM EDTSpecial Weather StatementPHICumberland53 min
Jul 28, 5:58 PM EDTSpecial Weather StatementPHISomerset62 min
Jul 28, 6:03 PM EDTSpecial Weather StatementPHIWarren57 min
Jul 28, 6:05 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 28, 6:06 PM EDTSpecial Marine WarningPHI54 min
Jul 28, 6:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem57 min
Jul 28, 6:29 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more99 min
Jul 28, 6:34 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland56 min
Jul 28, 6:45 PM EDTSpecial Weather StatementPHIWarren60 min
Jul 28, 7:07 PM EDTSpecial Marine WarningPHI53 min
Jul 28, 7:24 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 28, 7:32 PM EDTSpecial Weather StatementPHIAtlantic58 min
Jul 28, 7:40 PM EDTSpecial Weather StatementPHIWarren65 min
Jul 28, 7:56 PM EDTSpecial Weather StatementPHIHunterdon64 min
Jul 28, 11:38 AM EDTSpecial Weather StatementPHIBucks52 min
Jul 28, 12:27 PM EDTSpecial Weather StatementPHIMonroe63 min
Jul 28, 12:58 PM EDTAreal Flood AdvisoryPHIMonroe2 hr
Jul 28, 1:46 PM EDTSpecial Weather StatementPHIPhiladelphia59 min
Jul 28, 2:18 PM EDTSpecial Weather StatementPHIMonroe57 min
Jul 28, 2:33 PM EDTSpecial Weather StatementPHIChester57 min
Jul 28, 3:41 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Jul 28, 5:01 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jul 28, 5:14 PM EDTSpecial Weather StatementPHINorthampton61 min
Jul 28, 5:16 PM EDTSpecial Weather StatementPHIMonroe59 min
Jul 28, 5:38 PM EDTSpecial Weather StatementPHICarbon67 min
Jul 28, 5:40 PM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Jul 28, 5:45 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe60 min
Jul 28, 5:56 PM EDTAreal Flood AdvisoryPHILehigh, Northampton3 hr
Jul 28, 6:28 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton62 min
Jul 28, 6:40 PM EDTSpecial Weather StatementPHIBucks65 min
Jul 28, 6:57 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton63 min
Jul 28, 7:01 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh116 min
Jul 28, 7:37 PM EDTSpecial Weather StatementPHIChester53 min
Jul 28, 7:43 PM EDTSpecial Weather StatementPHIMonroe62 min
Jul 28, 7:57 PM EDTSevere Thunderstorm WarningPHIChester48 min
Jul 28, 1:14 PM EDTSpecial Weather StatementPHISussex61 min
Jul 28, 5:20 PM EDTSpecial Weather StatementPHINew Castle55 min
Jul 28, 3:12 PM EDTSpecial Weather StatementPHICecil63 min
Jul 28, 4:10 PM EDTSevere Thunderstorm WarningPHICecil65 min
Jul 28, 4:24 PM EDTAreal Flood AdvisoryPHICecil95 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.